MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO SINGLE USE VALVE KIT

MEDIVATORS INC. DEFENDO SINGLE USE VALVE KIT
Model Number 100322
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the auxiliary adaptors from their defendo single use valve kit have been leaking water out onto the floor.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was disposed of by user facility personnel.Without the return and evaluation of the device a cause cannot be determined.The device history record was reviewed and confirmed the lot was manufactured to specifications, and no abnormalities were noted.A 1-year complaint review was performed and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
DEFENDO SINGLE USE VALVE KIT
Common Device Name
DEFENDO SINGLE USE VALVE KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key21724990
Report Number1651395-2025-00004
Device Sequence Number21016403
Product Code FDF
UDI-Device Identifier00677964092992
UDI-Public(01)00677964092992(17)261121(10)607691
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K102581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100322
Device Lot Number(10)607691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown